Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Shoulder pain. Cervical spine lateral view x-ray reported osteoporosis. Prescribed zerodol. Is this sufficient?

I have a souldering pain. The doctor advised me to take an X-ray for cervical spine lat view. It is reported that austeoprosis is seen in bone. The doctor advised me to take zerodol TH 4 twice daily till the pain cured. After that the doctor will give me some exercises for this. Please let me know whether it is sufficient or not. Thanks
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Bone dexa scan-for bone mineral density should be done.also serum calcium levels.If osteoporosis is confirmed, then specific treatment must begin on the bases of level of osteoporosis.
calcium tabs,biophosphonates etc and in some cases hormonal supplements also are given.zerodol alone is for pain relief and may be stopped in 2-3 weeks, but supplements for osteoporosis are given for long.
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor